Semigroup Forum

, Volume 28, Issue 1, pp 93–99 | Cite as

Finite basis theorem for systems of semigroup identities

  • M. V. Volkov
Research Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    HIGMAN, G. Ordering by divisibility in abstract algebras, Proc. London Math. Soc., 2 (1952), 326–336.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    POLLÁK, G. On the consequences of permutation identities, Acta Sci. Math., 34 (1973), 323–333.MATHGoogle Scholar

Copyright information

© Springer-Verlag New York Inc. 1984

Authors and Affiliations

  • M. V. Volkov
    • 1
  1. 1.Ural State UniversitySverdlovskUSSR

Personalised recommendations